# SDR QXEA2021062100296

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000716
- Aircraft time: 8,810 hours, 5,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL CABIN DOORS, MFD STATUS PAGE SHOWS R1 DOOR UNSECURED. R1 DOOR ARMED VENT FLAP HANDLE DOWN WITH VENT FLAP CLOSED. ALL OTHER DOOR INDICATIONS SHOW DOOR CLOSED AND ARMED POSSIBLE LIVE DOOR.  REMOVED FROM SERVICE. PLACED ON MEL. 6/20 MEL CLEARED BY PREFORMED GVI OF FORWARD SERVICE DOOR, CHECK GOOD. PREFORMED SERVICING OF FORWARD SERVICE DOOR GIRT-BAR IAW E-175 AMM  52-41-41-600-801-A. FORWARD SERVICE DOOR BOX MECHANISM IAW E-175 AMM 52-41-22-600-801-A. OPENED AND CLOSED DOOR MULTIPLE TIMES. DOOR INDICATION GOOD CLEAR MEL. RETURNED TO SERVICE.
